IMPORTANT - YOUR REPORT IS QUEUED - IT MAY TAKE UP TO 12 HOURS FOR YOUR REPORT TO SHOW ON OUR HOME PAGE (IF NOT OPTED AS PRIVATE)
Boil Water Advisory Lifted, Dunstan St, Hancock, MI 49930, USA
1 month ago
Dunstan Street, Hancock, 49930 Michigan, United States
The Boil Water Alert that had been posted early this week for the area from Dunstan Street east to the city limits was lifted Thursday afternoon.
Published: 2022 04 22
The Cadiz Water Department announced Thursday morning that customers who reside on Lincoln Avenue, West Avenue, Kennedy Drive, and Short Street are no longer under the order. The order was lifted after water in the area was determined to be safe following testing.
A boil advisory for people living in the Rockway area of Springfield Twp. was lifted Thursday afternoon.
11 hours ago
A boil advisory for parts of Danville was lifted late Thursday afternoon, according to water officials. The advisory was issued yesterday.
6 hours ago
Type: Boil Advisory Lift
System Name - WSID#: Village Quest, LA1055070
Area Affected: All
Lift Date: 05/23/2022
Ronceverte Boil Water Advisory for Brier Hill Tank customers is LIFTED
Boiling is no longer required before consuming.
Recent Interesting Reports
I purchased 2 battery powered chainsaws on June 29, 2021. (The receipt is attached) What I received 6 to 8 weeks later was not what I have ordered. Both my receipts shows item description and booths says battery powered chainsaws ×2. Wheni have contacted the store they... kept telling me it was shipped and showed to be delivered. Picture of what I received is attached. Would you kindly explain to me if what I received is a battery powered chainsaw please let me know how to use it becaus I clearly cannot see battery or chain on it. Was all the pieces sent for it. Honestly it does not look anythin like chainsaw to me. But i do wear eyeglasses and have a disability. But still I kow what chainsaw looks like. Product from China - Hahdiy.
2 weeks ago
I just opened My package and the sunglasses are in many pieces broken and I wanted to wear them next week on My trip to Annapolis to see My Granddaughter Graduate the Naval Academy
1 week ago
I have had two packages that have 'gone missing' with USPS and have now had to refund customers. The packages never seem to leave NJ and both contained the same single items (a CD). The first small media mail package was sent on March 15th, 2022 -->... Departed post office in Pitman, NJ on Mar 15 --> arrived at South Jersey NJ Distribution Center March 15 @ 3:54pm --> March 19th - In transit to next facility and no updates after that. During April: spent a few calls completing the 'missing mail' forms both electronically and speaking to 'investigators' who promise to call back. When I receive call-backs it's to say that my missing mail electronic form 'wasn't fully filled out' or that 'the missing report action has not been updated' or that they are 'now pushing it forward.' No notifications from the USPS since then. My second package that I am going to have to refund the customer for was another small media mail package with CD sent April 25th 2022 --> USPS in possession from Sewell NJ --> April 25 2022 Departed Post Office Sewell NJ --> April 29 2022 "In transit, arriving late". It is now May 17th and still no package to the customer.
I order an Africa fabric from amazon. it was sent to the USPS Avenel NJ location via SF Express. my package was scanned in that facility at 9.05am on 4/11/2022 until now 4/29/2022 my package is seating in that facility. I have no information. Why is my package not being delivered?
Teva Pharmaceuticals USA has initiated a voluntary nationwide recall of a single lot of Anagrelide Capsules, USP 0.5 mg (Lot number GD01090), to the consumer level in the United States. This voluntary recall was initiated due to dissolution test failure detected during routine stability testing. No other... lots are impacted.
The recalled product is:
Anagrelide Capsules, USP 0.5 mg
Lot # GD01090
Exp. Date 05/2022
Administration of this product with lower dissolution – taking longer to dissolve once ingested -- may result in decreased effectiveness or ineffectiveness of the drug to exert its platelet-reducing effect. Failed dissolution can result in a slower rate and extent of drug release leading to less anagrelide available in the body. For seriously ill patients with elevated platelet counts, less available anagrelide in the body could increase the risk of clotting (blood coagulation), and clotting or bleeding events such as a heart attack or stroke, which could be life-threatening. To date, Teva has not received any product quality complaints or adverse event reports, of this nature, for the recalled lot.
Anagrelide capsules are indicated for the treatment of patients with thrombocythemia, secondary to myeloproliferative neoplasms, to reduce the elevated platelet count and the risk of thrombosis and to ameliorate associated symptoms including thrombo-hemorrhagic events. Information about the affected lot is listed in the table below. It is packed in bottles with 100 Capsules. Teva distributed 4224 bottles nationwide from 07-30-2020 through 09-02-2020 to its wholesale, distributor and retail customers under the label for Teva Pharmaceuticals USA, Inc.
Company name: Teva Pharmaceuticals USA
Brand name: Teva
Product recalled: Anagrelide Capsules
Reason of the recall: Dissolution Test Failure
FDA Recall date: May 23, 2022
It's a sexual supplement, called Captain Boss Bully Ruby 10000. My wife and I both took one each. We both started shaking horribly uncontrollably, our heads started throbbing, and we started sweating profusely. I started throwing up she didn't. Both of us had problems with our eyes.... Eyes were bloodshot red and super glassy. Don't know what's in those but it's nothing like the pink pussycat pill or the Rhino pills. | Symptoms: Nausea, Vomiting, Sweating, Shaking
Last thing eaten was a sandwich at a Law Enforcement Appreciation meeting. 5/19/2022 in Englewood Fl. Next day feeling very sick, felt cold but no fever., then vomitting, heavy trembling, somewhat incoherent. | Symptoms: Vomiting, Shaking